Couldn't find what you looking for?

TRY OUR SEARCH!

I already have 2 kids, I'm 23.
I've been on Yasmine for about 7 months, have had no problems.
I took an antibiotic for 2 weeks, I read after that it may effect birth control!

2 days ago, I had some spotting when I wiped. Then it was gone.
Again today I had some spotting and it's gone!
I've been really tired, sleeping a lot and really emotional.
I'm not due for my normal period for another 4 days!

Can this be implantation bleeding? could I be pregnant?

Loading...

hey this sounds just like what i am going threw I am also 23 with 2 kids and for the past 5 days I have been cramping and a little pelvic pain but my period isn't do till the 17th of May. and i have also been really tired were iI have to take a nap to. and I have been really emotional to...so what do you think? I have been on birth conrtol for the past 6 months.

And yes taking antibiotic can effect your birth control it can be less effective. Your doctor should of told you that if not that is on them! But while you were on the antibiotic did you have sex because you could of became pregnant!

And yes I ran out of birth control on April the 27th and I couldn't get into the doctor till May the 1st so I was unprotected threw the 27th 28th and 29th and so on till I took 2 on May 1st..so do you think I could of became pregnant?
Reply

Loading...

Implantation bleeding is a pink or brown vaginal discharge that generally occurs six to 12 days after ovulation and fertilization. Most women do not experience implantation bleeding, and doctors suggest that just 1/3 pregnant women will report any such discharge at or around the time they find out they are pregnant. The discharge occurs when the fertilized egg implants in the uterus, which is why it is referred to as implantation bleeding. Usually, you can test for pregnancy and get an accurate result right around the time that you experience implantation bleeding.

Many women get scared when they see implantation bleeding or assume that they must not be pregnant because it looks like blood. Cramping, backache, or increased bleeding does not usually accompany implantation bleeding.
Reply

Loading...